# SDR 07FDEA01500

- Difficulty date: April 13, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310-324
- Aircraft serial: 452
- Aircraft time: 29,920 hours, 8,012 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NSA66035
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO REMOVAL OF SOME FASTENERS DURING REMOVAL OF CORROSION ON OUTER SKIN AT C80, P5-6 RHS IT WAS IMPOSSIBLE TO REINSTALL SOME FASTENERS WITHOUT DAMAGING THE AFT PRESSURE BULKHEAD.  REPAIR PERFORMED BY INSTALLATION OF FOUR ALTERNATE BOLTS NSA 6603-5, APPROVED BY EA 6-5319-103240 AND RAS/DAHAM/4020934/2006 ISSUE "A".
